# SDR SWAA2023020391859

- Difficulty date: January 15, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 18,094 hours, 8,916 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Fault Message
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE TRANSIT LIGHT ON FORWAD PANEL REMAINS ILLUMINATED WITH FLAPS DOWN LE TRANSIT LIGHT ON FORWAD PANEL REMAINS ILLUMINATED WITH FLAPS DOWNF/C 27-81222<[01] FOUND FAULT 27-81222 AND REMOVED AND REPLACED THE #4 LEADING EDGE FLAP RETRACT PROX SENSOR PER AMM 27-88-11. THIS CLEARED THE FAULT
